# SDR AALA20050561

- Difficulty date: August 28, 2005
- Submitted: September 2, 2005
- Operation: Air carrier
- Aircraft: N971AN
- Make and model: Boeing 737823
- Aircraft serial: 29547
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: D71702001
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - SEAT MOUNTED EMERGENCY LIGHT AT SEATS 9D AND 13D AND 18D INOPERATIVE.  REPLACED THE SEAT MOUNTED EMERGENCY LIGHT ASSEMBLY AT SEATS 9D AND 13D AND 18D.  SYSTEM GROUND CHECKED NORMAL OPERATION.
